# SDR DUFA20080003

- Difficulty date: November 26, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- Aircraft time: 28,707 hours, 39,610 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 434422122
- Condition: False Activation
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

WHILE ON CLIMB OUT, THE PILOT NOTICED THAT THE RT WING OVERHEAT LIGHT ILLUMINATED.  THE RT GENERATOR WAS SHUT DOWN, BLEED AIR TURNED OFF AND THE LANDING GEAR EXTENDED.  AFTER 3 MINUTES THE LIGHT WAS STILL ILLUMINATED AND PROCEDURES CALL OUT FOR ENGINE SHUT DOWN.  SHORTLY AFTER ENGINE SHUT DOWN THE LIGHT EXTINGUISHED.  THE PILOT INFORMED THE TOWER OF HIS SITUATION AND WAS CLEARED TO RETURN TO THE AIRPORT WHERE HE MADE AN UNEVENTFUL LANDING.  UPON INVESTIGATION, NO EVIDENCE OF FIRE OR OVERHEATING COULD BE FOUND IN THE WING AND GEAR WELL AREAS.  A NEW DUCT SENSOR WAS INSTALLED AS A PRECAUTION.
